Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
help3

i'm scared...

Recommended Posts

Ok here is my story, i have very mild acne on my face, but i always have one or two cystic like bumbs on my chin. I tried diet to get rid of it, but that didn't work for me..

I also had more severe acne on my shoulders, wich i use bp 10 % on, and it has pretty much cleared up..

My docter would not give me anything better, so i dicided to use bp and do the regimen on my chin.. i'm 8/9 weeks on the regimen so far, and i still somethimes feel aan new bump rising up, and i'm just scared the regimen doesn't work for me and that i made it worse..

Is it to early to say it doesn't work for my acne? Or is it because i'm not doing the regimen precise enough? I do notice improvement..

i'm using:

Cleaser

Nivea for men sensitive extra gentle face wash

BP

2,5%

I let them mix bp 5% so it turns into 2,5 %

Moistrizer

Nivea young control it creme

Sometimes i skip a turn, lets say every 2 weeks, and i sometimes use a little bit less BP because my skin get's so dry,,

Since BP cleared up my shoulders, i just hope it will clear up my chin...

Share this post


Link to post
Share on other sites

Well jsut cos it worked for your shoulder, it doesnt mean its as effective on ur face.

You've already been on the regimen for 9wks and you're not seeing any improvements? Im sure that if you're allergic to the regimen, it will show up in the first 3 weeks and I dont think you're purging either as you've been on it for so long now.

I suggest that if you cant see any more improvements in the near future, to discontinue the use of BP, but slowly wean off it as I've heard an abrupt stop will worsen the acne.

Have you tried any AHA or BHA products? Maybe you should if BP doesnt work for you

And you said ur doc wont prescribe any medication for you??? You should persist and ask him to prescribe something for you. When I went to the doctors last week, I wanted topical retinoids but he said it was too strong so he got me to take antibiotics...he didnt even look at my skin clearly.

Hope this helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×